zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Strong convergence theorems obtained by a generalized projections hybrid method for families of mappings in Banach spaces. (English) Zbl 1201.49033
Summary: Let $C$ be a nonempty, closed and convex subset of a uniformly convex and smooth Banach space and let $\{T_n\}$ be a family of mappings of $C$ into itself such that the set of all common fixed points of $\{T_n\}$ is nonempty. We consider a sequence $\{x_n\}$ generated by the hybrid method by generalized projection in mathematical programming. We give conditions on $\{T_n\}$ under which $\{x_n\}$ converges strongly to a common fixed point of $\{T_n\}$ and generalize the results given in [{\it S. Kamimura} and {\it W. Takahashi}, SIAM J. Optim. 13, No. 3, 938--945 (2003; Zbl 1101.90083); {\it F. Kohsaka} and {\it W. Takahashi}, J. Nonlinear Convex Anal. 5, No. 3, 407--414 (2004; Zbl 1071.47062); {\it S.-y. Matsushita} and {\it W. Takahashi}, Approximation Theory 134, No. 2, 257--266 (2005; Zbl 1071.47063); {\it K. Nakajo, J, Shimoji} and {\it W. Takahashi}, Taiwanese J. Math. 10, No. 2, 339--360 (2006; Zbl 1109.47060)].

MSC:
49M15Newton-type methods in calculus of variations
47H05Monotone operators (with respect to duality) and generalizations
90C25Convex programming
47J25Iterative procedures (nonlinear operator equations)
WorldCat.org
Full Text: DOI
References:
[1] Y. Haugazeau, Sur les inéquations variationnelles et la minimisation de fonctionnelles convexes, Thèse, Université de Paris, Paris, France, 1968.
[2] Solodov, M. V.; Svaiter, B. F.: Forcing strong convergence of proximal point iterations in a Hilbert space, Math. program. Ser. A 87, 189-202 (2000) · Zbl 0971.90062 · doi:10.1007/s101079900113
[3] Bauschke, H. H.; Combettes, P. L.: A weak-to-strong convergence principle for Fejér-monotone methods in Hilbert spaces, Math. oper. Res. 26, 248-264 (2001) · Zbl 1082.65058 · doi:10.1287/moor.26.2.248.10558
[4] Nakajo, K.; Takahashi, W.: Strong convergence theorems for nonexpansive mappings and nonexpansive semigroups, J. math. Anal. appl. 279, 372-379 (2003) · Zbl 1035.47048 · doi:10.1016/S0022-247X(02)00458-4
[5] Atsushiba, S.; Takahashi, W.: Strong convergence theorems for nonexpansive semigroups by a hybrid method, J. nonlinear convex anal. 3, 231-242 (2002) · Zbl 1035.47046
[6] Iiduka, H.; Takahashi, W.; Toyoda, M.: Approximation of solutions of variational inequalities for monotone mappings, Panamer. math. J. 14, 49-61 (2004) · Zbl 1060.49006
[7] Iiduka, H.; Takahashi, W.: Strong convergence theorems by a hybrid method for nonexpansive mappings and inverse-strongly-monotone mappings, Fixed point theory and applications, 81-94 (2004) · Zbl 1090.47056
[8] Kikkawa, M.; Takahashi, W.: Approximating fixed points of infinite nonexpansive mappings by the hybrid method, J. optim. Theory appl. 117, 93-101 (2003) · Zbl 1033.65037 · doi:10.1023/A:1023652406878
[9] Nakajo, K.; Takahashi, W.: Strong and weak convergence theorems by an improved splitting method, Comm. appl. Nonlinear anal. 9, 99-107 (2002) · Zbl 1050.47049
[10] Nakajo, K.; Shimoji, K.; Takahashi, W.: Weak and strong convergence theorems by Mann’s type iteration and the hybrid method in Hilbert spaces, J. nonlinear convex anal. 4, 463-478 (2003) · Zbl 1065.47079
[11] Nakajo, K.; Shimoji, K.; Takahashi, W.: Strong convergence theorems by the hybrid method for families of nonexpansive mappings in Hilbert spaces, Taiwanese J. Math. 10, 339-360 (2006) · Zbl 1109.47060
[12] Kamimura, S.; Takahashi, W.: Strong convergence of a proximal-type algorithm in a Banach space, SIAM J. Optim. 13, 938-945 (2002) · Zbl 1101.90083 · doi:10.1137/S105262340139611X
[13] Matsushita, S.; Takahashi, W.: A strong convergence theorem for relatively nonexpansive mappings in a Banach space, J. approx. Theory 134, 257-266 (2005) · Zbl 1071.47063 · doi:10.1016/j.jat.2005.02.007
[14] Kohsaka, F.; Takahashi, W.: Iterative scheme for finding a common point of infinitely many convex sets in a Banach space, J. nonlinear convex anal. 5, 407-414 (2004) · Zbl 1071.47062
[15] Bauschke, H. H.; Combettes, P. L.: Construction of best Bregman approximations in reflexive Banach spaces, Proc. amer. Math. soc. 131, 3757-3766 (2003) · Zbl 1040.41016 · doi:10.1090/S0002-9939-03-07050-3
[16] Xu, H. K.: Inequalities in Banach spaces with applications, Nonlinear anal. 16, 1127-1138 (1991) · Zbl 0757.46033 · doi:10.1016/0362-546X(91)90200-K
[17] Cioranescu, I.: Geometry of Banach spaces, duality mappings and nonlinear problems, (1990) · Zbl 0712.47043
[18] Takahashi, W.: Nonlinear functional analysis, (2000) · Zbl 0997.47002
[19] Takahashi, W.: Convex analysis and approximation of fixed points, (2000) · Zbl 1089.49500
[20] Alber, Y. I.: Metric and generalized projections in Banach spaces: properties and applications, Theory and applications of nonlinear operators of accretive and monotone type, 15-50 (1996) · Zbl 0883.47083
[21] Alber, Y. I.; Reich, S.: An iterative method for solving a class of nonlinear operator equations in Banach spaces, Panamer. math. J. 4, 39-54 (1994) · Zbl 0851.47043
[22] Reich, S.: A weak convergence theorem for the alternating method with Bregman distance, Theory and applications of nonlinear operators of accretive and monotone type, 313-318 (1996) · Zbl 0943.47040
[23] Butnariu, D.; Reich, S.; Zaslavski, A. J.: Asymptotic behavior of relatively nonexpansive operators in Banach spaces, J. appl. Anal. 7, 151-174 (2001) · Zbl 1010.47032 · doi:10.1515/JAA.2001.151
[24] Censor, Y.; Reich, S.: Iterations of paracontractions and firmly nonexpansive operators with applications to feasibility and optimization, Optimization 37, 323-339 (1996) · Zbl 0883.47063 · doi:10.1080/02331939608844225
[25] Shimoji, K.; Takahashi, W.: Strong convergence to common fixed points of infinite nonexpansive mappings and applications, Taiwanese J. Math. 5, 387-404 (2001) · Zbl 0993.47037
[26] Takahashi, W.: Weak and strong convergence theorems for families of nonexpansive mappings and their applications, Ann. univ. Mariae Curie--skłodowska sect. A 51, 277-292 (1997) · Zbl 1012.47029
[27] Aoyama, K.; Kimura, Y.; Takahashi, W.; Toyoda, M.: Approximation of common fixed points of a countable family of nonexpansive mappings in a Banach space, Nonlinear anal. 67, 2350-2360 (2007) · Zbl 1130.47045 · doi:10.1016/j.na.2006.08.032
[28] Rockafellar, R. T.: On the maximality of sums of nonlinear monotone operators, Trans. amer. Math. soc. 149, 75-88 (1970) · Zbl 0222.47017 · doi:10.2307/1995660